# SDR C2XA00IA200

- Difficulty date: July 10, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N15726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD2047
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3580 - DURING PREFLIGHT INSPECTION, THE FORWARD FLOOR EMERGENCY AISLE PATH LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT POWER SUPPLY IAW EMB120 MM 33-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
